# SDR SCNA20240309061

- Difficulty date: January 11, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N5261A
- Make and model: Boeing 737-83N
- Aircraft serial: 32348
- Aircraft time: 67,196 hours, 39,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 550 Rbl6-54
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED TOP STIFFENER P/N 111A2401-2 AND 111A2401-1 AT B%S 550 BETWEEN RBL 6" AND RBL 54" IAW B737-800 BFC SRM 51-10-02-0G-0 PARG 9 AND BOEING INST DWG 111A2000 SHEET 13 AND SHEET 14
